MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER
Model Number US35130515
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was not provided; therefore, a lot history review was not performed.The device was returned to the manufacturer for evaluation.Therefore the investigation is confirmed for the reported retraction issue and catheter break issue.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model us35130515 pta balloon dilatation catheter allegedly had a retraction issue and break.This report was received from one source.One patient was involved with no reported patient injury.The male patient is (b)(6).Weight of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was not provided; therefore, a lot history review was not performed.The device was returned to the manufacturer for evaluation.Therefore the investigation is confirmed for the reported retraction issue and hub detachment issue.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model us35130515 pta balloon dilatation catheter allegedly had a retraction issue and break.This report was received from one source.One patient was involved with no reported patient injury.The male patient is 70 years old.Weight of the patient was not provided.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10293433
Report Number2020394-2020-04644
Device Sequence Number14084984
Product Code PNO
UDI-Device Identifier00801741116797
UDI-Public(01)00801741116797
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUS35130515
Device Catalogue NumberUS35130515
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/18/2020
Supplement Report FDA Received Date10/21/2020
Patient Sequence Number1